MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP AND ICT MONITORING CATHETER

SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP AND ICT MONITORING CATHETER
Model Number PSO-PBT
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No corrective or preventive action has been taken since we don't know at which moment the problem occurs.But a sensibilization of all the operator has been made.Further analysis must be performed to determine when the bolt has been broken (at the manufacturing site or at the hospital).The manufacturer will contact the reporter to investigate on this part.On the same time, the quality team will control bolt of pression kits that are ready to be send to customer to see if there is any bolt broken.
 
Event or Problem Description
The catheter is not fixed in the bolt when it is in holding position.
 
Additional Manufacturer Narrative
A capa2024-05 has been opened in order to put in place corrective action to prevent the apparition of this misuse.The action plan is not yet finished.No further investigation will be made since the root cause has been found to be related to misuse of the device : tightening the bold when the stylet is still inside that provoke the breakage of the locking clip and prevent the bolt from keeping the catheter in place for a correct monitoring of the patient.
 
Event or Problem Description
The catheter is not fixed in the bolt when it is in holding position.
 
Event or Problem Description
The catheter is not fixed in the bolt when it is in holding position.
 
Additional Manufacturer Narrative
Follow-up1: a capa2024-05 has been opened in order to put in place corrective action to prevent the apparition of this misuse.The action plan is not yet finished.No further investigation will be made since the root cause has been found to be related to misuse of the device : tightening the bold when the stylet is still inside that provoke the breakage of the locking clip and prevent the bolt from keeping the catheter in place for a correct monitoring of the patient.Follow-up2: all the investigations confirmed that the defect was identical on both returned devices and corresponded to deformation and damage to the clamp in the bolt.Based on our investigation results and on physicians' feedback we can demonstrate that complaints are due to users, from one specific center, who did not properly follow instructions for use.In conclusion the root cause is : user error.According to the fda's requested labeling change for pressio 2 icp monitoring system, k162108, the ifu will be updated to add a statement in catheter implantation section.

Brand Name
PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP AND ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key20704053
Report Number3001587388-2024-24377
Device Sequence Number9904302
Product Code GWM
UDI-Device Identifier03760124131758
UDI-Public(01)03760124131758(11)240411(17)290201
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PBT
Device Catalogue NumberPSO-PBT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer10/31/2024
10/31/2024
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date12/20/2024
03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale